# SDR M3HA96021

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988MA
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 380
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Connector
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HNL - FLT 301 - DURING CLIMB-OUT, NR 1 NH INDICATOR BECAME INOPERATIVE.  AIRCRAFT RETURNED TO HNL.  CLEANED CANNON PLUG ON NR 1 NH SENSOR.  OPS CHECKED OK.  (X)
